# SDR UALA2010062802307

- Difficulty date: June 26, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 70,388 hours, 20,400 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31039202U1
- Condition: Dislodged
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE PACK FALLING OFF.  SECURED LOWER CENTER STRAP TO SLIDE COVER.  DOOR OPENS AND CLOSES OK.  SLIDE ARMS AND DISARMS OKAY.
